# SDR CA080611003

- Difficulty date: June 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Part number: 412061634105
- Condition: Chafed
- Location: Fuel System
- Part time: 2,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND RT FUEL VENT LINE P/N 412-061-634-105 HAS RUB MARK AT WL 41. LENGTH 0.700X0.100. LOCATION: RT DOOR POST PANEL. CUT MADE WITH SHARP EDGE OF BOTTOM FOOT DOOR.
